# SDR FDEA201508032450

- Difficulty date: August 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 771 hours, 15,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604508
- Condition: Damaged
- Location: Fuselage
- Part time: 77,180 hours, 15,176 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO LOCK POS 10L, DAMAGED & SEAT TRACK EARS DAMAGED.  MAIN CARGO LOADING SYSTEM LOCK POS 10L WITH 19" OF DAMAGED SEAT TRACK LOBES.  R & R DAMAGED SECTION OF SEAT TRACK.
